# SDR REXA2020120700804

- Difficulty date: November 21, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 15,168 hours, 10,832 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 FROM FS 280 TO FS 310 IS CORRODED.  REMOVED AND REPLACED STRINGER 27 FROM FS 280 TO FS 310, IAW CRJ 900 SRM 51-42-06-001-001-A01.
